# SDR UIEA2019081805213

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,992 hours, 19,520 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 4851
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES DETECTED SHORTLY AFTER ADI FAILURE.   AFTER REMOVING AND REPLACING THE CAPTAIN`S EADI,  PERFORMED SMOKE OR FUMES IN CABIN INSPECTION. NO DEFECTS NOTED AT THIS TIME IAW AMM 05-51-56-202-001 REV. 128. CAPT EADI WAS SOURCE OF SMOKE.  AFTER R & R CAPT EADI, NO SMOKE IAW AMM 34-22-03.
